# SDR CA101123003

- Difficulty date: November 20, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 22,547 hours
- Engine: Pwc PW610FA
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 11538011119
- Condition: Intermittent
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, THE MAIN (ELEVATOR) TRIM WOULD NOT TRIM IN THE NOSE DOWN DIRECTION, BOTH THE CAPTAINS OR CO-PILOTS TRIM CONTROL SWITCHES WERE TRIED WITHOUT SUCCESS.  STANDBY TRIM WAS SELECTED AND THIS SYSTEM WAS FOUND TO BE INTERMITTENT.  MAINTENANCE DISCOVERED THAT THE MAIN TRIM (NOSE DOWN) WAS INOPERATIVE DUE TO A FAILED RELAY.  THE RELAY WAS REPLACED AND THE SYSTEM TESTED SERVICEABLE.  THE STANDBY SYSTEM WAS TESTED AND THE MOTOR/ACTUATOR ASSEMBLY WAS FOUND TO BE AT FAULT, IT WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  RELAY P/N MS25024-2 ACTUATOR P/N 115-380111-19 S/N 230.
